Maybe you are turning into muscle ( wich weighs more than fat) You said you could tell you were firming up right?
i am firming but i still have a stomach and dreadful love handles and large thighs...2 months and nothing!!! Its gotta be thyroid or something...im going for a test on saturday i pray its thyroid because if its not then im doomed
The biggest factor in weight loss from a food point is insulin levels!! If it spikes ur body holds fat. So u need to know how to keep it level.
Work outs need to be routinly changed also for best results as ur body is very smart and adapts quickly to what u are doing. Once it does this it will only put out what it knows it needs (in other wordsu dont burn additional cals)
Im a personal trainer and u def can loose weight and ur trainer should be able to help alot unless he/she doesnt care or isnt good!
Ill help u if u like but yes if it is a thyroid problem it can interfere but even that can be worked through!!
Remember weight loss is a bunch of variants combined... not just food and working out.
I noticed you said you had an IUD inserted. Based upon my own experienced, I would suggest thatyou look into the IUD as a possible problem with your weight loss problems. I had an IUD inserted in Feb 2006, I gained a total of 10-15lbs. During the time I had the IUD I exercised, got b-12 shot and dieted endlessly and couldn't lose a one pound. Well after complication, I had the IUD removed in July. I have now lost 15lbs. I am not sure we are using the same IUD, but just research the one you are using and see if it may be the cause.
I wish you luck in your weight loss goal.
Please please try to remember that, as you said yourself, you are "only" 19 years old. You are not "doomed" regardless of what the test says. 150 is only 10 -15 lbs overweight for that height. I know, believe me, that its easy to get caught up in body image and trying to lose weight, but try to keep perspective, OK? Have the IUD and the female stuff checked out, talk to your doctor. Keep eating healthy and exercising. If you have to find another way to pay for school, life will go on. I truly wish you the best of luck.
The IUD has progesterone in it which can cause you to gain weight. People told me that when I started the depo prevara (sp) shot I was going to baloon up. Well I have lost 50lbs since then, took 5 months, still working on 20-30 more.( didn't realize how weight I had to lose). I am not a personal trainer but my husband was a successful body builder and he helped me and is still helping me. One thing if you do have low thyroid start taking kelp. It helps. (do research) What I did was eat every 3 hours. Protein @ every meal, carbs the first 4, no carbs last four. Protien- chicken, fish, egg whites, Carbs sweet pot, red pot, brown rice, plain rice cakes. Fruit first 3 meals, None last three, and as much vegs as I liked. Did this for 3 months, then started counting cal. Weight stopped coming off. I figured out what my BMR -not BMI- this is how many cal you burn @ rest. Then went down 100 cal. I also did 20 min cardio in the AM and PM. 6days a week. and weight trained 5-6days a week. You might be doing too much cardio. I have seen people @ the gym they do @ least an hour of cardio and they haven't changed. They are not any leaner that the first time I saw them. Oh one last thing- on Sat. I eat WHAT ever I want :) and the weight is still coming off b/c your body is like what are you doing. SHOCK the system!!!!! Please ask if you have any questions